HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Am In Desperate Need Of Help Please. In November

default
Posted on Thu, 23 Jun 2022
Question: I am in desperate need of help please. In November I went off of 2mg Abilify and 300 mg Gabapentin over a course of weeks. Within a few weeks overnight it felt like a bomb went off in my body with severe tremors and shaking. Now 5 months later I am left with a feeling of having an earthquake in my head/brain 24 hours a day. It has only left me once in the five months for a period of 2 hours. Almost all foods, chemicals, medications and vitamins make the earthquake feeling/shaking in my head/brain worse. I have been to a neurologist twice and had an MRI. He does not suspect that I have MS or Parkinson’s, says there is no other testing to be done and believes it is somatic illness. I am disabled by this symptom and cannot care for my children. Am in need of help and answers. Have you seen this before and what can I do?
doctor
Answered by Dr. Dr. Erion Spaho (2 days later)
Brief Answer:
Inner ear dysfunction to consider.

Detailed Answer:
Hello and welcome to the "Ask a Doctor" service.

I have read your question and the MRI report that you uploaded.

The MRI findings are not specific to MS or other neurological conditions, the symptoms that you describe also don't point toward any specific neurological condition.

Before saying with a high percentage that yours is a somatic illness, possible conditions that may cause such issues, should be excluded.

In my opinion, inner ear dysfunction should be evaluated further as a possible condition that may cause these issues.

For this purpose, you should be consulted by an ENT Doctor.

Hope you found the answer helpful.

Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 4494 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Am In Desperate Need Of Help Please. In November

Brief Answer: Inner ear dysfunction to consider. Detailed Answer: Hello and welcome to the "Ask a Doctor" service. I have read your question and the MRI report that you uploaded. The MRI findings are not specific to MS or other neurological conditions, the symptoms that you describe also don't point toward any specific neurological condition. Before saying with a high percentage that yours is a somatic illness, possible conditions that may cause such issues, should be excluded. In my opinion, inner ear dysfunction should be evaluated further as a possible condition that may cause these issues. For this purpose, you should be consulted by an ENT Doctor. Hope you found the answer helpful. Let me know if I can assist you further.